MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTECH SAS ROSA ONE BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the robot was sliding during case.Subsequently the case had to be cancelled and the patient was already under anesthesia and incision made.The patient had to go back under anesthesia four days later, when the case was completed.The surgeon did report back to the rep three days after the completed case that the patient was doing well.No further information known.
 
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned to zimmer biomet for investigation.However, the unit is available for a field service engineer to look at on site.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, d2, e, g2, g3, h1, h2, h6, h11.Reported event was confirmed as physical and technical evaluation were performed by the field service engineer (fse) who was on site on to perform corrective maintenance (cm).During the cm, the stabilization system was adjusted so all 4 feet were hitting the floor at the same time.At various spots on the floor the robot could still move side to side.3m microfoam tape was applied to the bottom of the stabilization feet to provide better friction with the floor.Device history record was reviewed and no discrepancies relevant to the reported event were found.Based on the investigation performed, the technical root cause of the event was determined to be wear on the stabilization system and/or uneven or floors.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were (update/corrected) corrected: g4.Updated: g3; h2.

Brand Name
ROSA ONE BRAIN
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key20134317
Report Number3009185973-2024-00012
Device Sequence Number7221708
Product Code HAW
UDI-Device Identifier03760244034793
UDI-Public(01)03760244034793
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer09/13/2024
07/23/2025
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/07/2024
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown